Some of our clients ask about symptoms of bloating after initial probiotic use. In our experience bloating is a symptom of dysbiotic disorders in the gastrointestinal tract. When challenging this dysbiosis condition with viable and vigorous probiotics the normality is that these bad bacteria being guests in the guts for a long time start deteriorating. This means that their cell membranes are damaged and the bacteria go into lysis and endotoxins from their insides are getting exposed to the gut.tummy ache This will be experienced as the symptoms of getting worse. This is natural and those feeling like that often are the ones who will benefit the most from ProBion. This is just a sign of efficient load of therapeutic quality probiotics. 10-20% of Individuals may experience this and this is handled by starting with low dosage strategy, like just taking one tablet every second day or maybe keep the tablet in the mouth for some minutes or moulding the tablet and having a quarter of it into your food. Of course to get medical advice related to your specific situation you should always consult your medical doctor. We are here to answer any questions that you or your doctor may have.